# SDR 0600326305

- Difficulty date: January 30, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 70,725 hours, 8,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS FROM NOSE TO DR 2 RT INOP.  REPLACED POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
